On ultraparabolic equations
Doklady Akademii Nauk, Tome 151 (1963) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_2_a5,
author = {T. G. Genchev},
title = {On ultraparabolic equations},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1963},
volume = {151},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_2_a5/}
}
T. G. Genchev. On ultraparabolic equations. Doklady Akademii Nauk, Tome 151 (1963) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1963_151_2_a5/